Alert archive / New York / Frost Advisories in 2014

Frost Advisory 9, NWS New York, NY

November 10, 2014Suffolk County, New York

NWS New York, NY issued this frost advisory at Nov 10, 2014, 9:45 PM EST for Suffolk County, New York. It took effect at Nov 11, 2014, 12:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2014, 9:45 PM EST (02:45 UTC)
In effect from
Nov 11, 2014, 12:00 AM EST
Expired
Nov 11, 2014, 7:00 AM EST
In force
7 hr
Issued by
NWS New York, NY

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WWUS71 KOKX 110245
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
945 PM EST MON NOV 10 2014

...AREAS OF FROST OVERNIGHT...

NYZ079-081-111045-
/O.NEW.KOKX.FR.Y.0009.141111T0500Z-141111T1200Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
945 PM EST MON NOV 10 2014

...FROST ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY.

* LOCATIONS...EASTERN SUFFOLK COUNTY

* HAZARDS...AREAS OF FROST

* TEMPERATURES...IN THE MID TO UPPER 30S.

* TIMING...AFTER MIDNIGHT UNTIL AROUND SUNRISE.

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY FROST AND THE COLD
  TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MALOIT
2 follow-up statements
742 
WWUS71 KOKX 110814
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
314 AM EST TUE NOV 11 2014

...AREAS OF FROST THROUGH THIS MORNING...

NYZ079-081-111200-
/O.CON.KOKX.FR.Y.0009.000000T0000Z-141111T1200Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
314 AM EST TUE NOV 11 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* LOCATIONS...EASTERN SUFFOLK COUNTY

* HAZARDS...AREAS OF FROST

* TEMPERATURES...IN THE MID 30S.

* TIMING...THROUGH SUNRISE.

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY FROST AND THE 
  COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MPS
732 
WWUS71 KOKX 111212
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
712 AM EST TUE NOV 11 2014


NYZ079-081-111315-
/O.EXP.KOKX.FR.Y.0009.000000T0000Z-141111T1200Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
712 AM EST TUE NOV 11 2014

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES ARE ABOVE FREEZING THIS MORNING AND WILL CONTINUE TO
RISE. THEREFORE THE ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this frost advisory went out at Nov 10, 6:54 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Nov 10, 6:54 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
654 PM EST MON NOV 10 2014

.SYNOPSIS...
HIGH PRESSURE RETREATS TO THE NORTHEAST THROUGH TUESDAY. A LOW
PRESSURE TROUGH MOVES IN TUESDAY NIGHT...FOLLOWED BY A COLD FRONT
ON WEDNESDAY. HIGH PRESSURE BUILDS IN BRIEFLY WEDNESDAY NIGHT AND
THURSDAY. ANOTHER COLD FRONT CROSSES THE REGION FRIDAY. ARCTIC
HIGH PRESSURE BUILDS BACK IN FOR THE WEEKEND. A STORM SYSTEM IS
POSSIBLE FOR THE END OF THE WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MADE MINOR CHANGES THIS UPDATE TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE. THE FORECAST APPEARS ON TRACK.

WEAK 700-500 HPA RIDGING BUILDS OVER THE AREA TONIGHT...ALONG
WITH A CONTINUED WEAK PRESSURE GRADIENT AT THE SURFACE. THE
SUBSIDENCE UNDER THE RIDGE WILL RESULT IN A MAINLY CLEAR SKY -
MAYBE A FEW CIRRUS FROM TIME TO TIME - WITH LIGHT TO CALM WINDS.

THIS COMBINATION WITH WEAK WARM ADVECTION COULD MIGHT CAUSE A FEW
AREAS OF LIGHT FOG IN THE SUBURBS. CROSS-SECTIONS SHOW THE
MOISTURE INCREASING BELOW 950 MB LATE AT NIGHT...WHICH ALSO
BRINGS THE POSSIBILITY OF STRATUS. THINKING IS THAT CHANCES OF
THIS ARE LOW...NOTING ITS THE FIRST NIGHT OF PERSISTENT ONSHORE
FLOW - SO WILL GO WITH A MOSTLY CLEAR FORECAST.

LOWS TONIGHT WILL RUN AROUND 5 DEGREES ABOVE NORMAL.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
WE WILL HAVE A MOIST ESE FLOW OVER THE AREA ON TUESDAY AS HIGH
PRESSURE REMAINS OFFSHORE. COULD SEE STRATUS TOWARDS SUNSET NEAR
THE COAST AND OVER THE FAR WESTERN ZONES WHERE THE GREATEST
MOISTURE CONVERGENCE WILL BE...BUT EXPECTING PRIMARILY A PARTLY
TO MOSTLY SUNNY DAY. MIXING WILL BE LIMITED WITH THE ONSHORE
FLOW...AND SEA SURFACE TEMPS ARE NOW IN THE MID TO UPPER 50S.
WITH 950 MB TEMPS FORECAST TO BE AROUND 12C IN THE
AFTERNOON...THINKING IS THAT WE CAN STILL REACH THE LOW-MID 60S.

TWO LOW PRESSURE CENTERS...ONE MOVING ACROSS SE CANADA...AND THE
OTHER PASSING WELL SE OF THE 40N/70W BENCHMARK...WILL BRING A
SURFACE TROUGH INTO THE REGION TUESDAY NIGHT INTO WEDNESDAY
MORNING. THIS WILL BE FOLLOWED BY A COLD FRONT LATE MORNING/EARLY
AFTERNOON. MOISTURE IS ON THE SHALLOW SIDE...BUT ENOUGH FOR LOW
CHANCES OF LIGHT RAIN OR DRIZZLE DURING THE PERIOD WITH THE LIFT
SUPPLIED BY THESE FEATURES. ALSO EXPECTING WIDESPREAD FOG LATE AT
NIGHT INTO WEDS MORNING AHEAD OF THE COLD FRONT.

COLD AIR ADVECTION THEN KICKS IN BY THE END OF THE DAY...BUT LATE
ENOUGH SUCH THAT WE HAVE HIGHS ONCE AGAIN IN THE 60S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MODELS CONTINUE IN GOOD AGREEMENT WITH AO CONTINUING TO PUSH
NEGATIVE OVER THE NEXT 7 DAYS...WITH ARCTIC AIR CONTINUING TO
SINK SOUTHEASTWARD ACROSS NE 2/3RD OF THE US THROUGH THE PERIOD.
BY THE TIME THE MODERATING ARCTIC AIRMASS REACHES THE TRI-STATE
LATE WEEK/WEEKEND...THE RESULT WILL BE TEMPS FALLING DOWN TO 2
STANDARD DEVIATIONS BELOW NORMAL FOR THIS TIME OF YEAR.

BEFORE THEN...RELATIVELY QUIET CONDITIONS FOR WED NIGHT INTO THU
WITH UPPER RIDGING AHEAD OF AMPLIFYING UPPER PLAINS
SHORTWAVE...AND ARCTIC HIGH OVER THE CENTRAL US BEGINNING TO NOSE
EASTWARD IN WAKE OF WED FRONTAL SYSTEM PASSAGE. CAA WILL BE
ENSUING DURING THIS TIME PERIOD WITH TEMPS FALLING SEVERAL DEGREES
BELOW SEASONABLE...BUT HEART OF ARCTIC AIRMASS REMAINS OVER THE
CENTRAL US.

FEATURE OF INTEREST CONTINUES TO BE A QUICK MOVING LATE WEEK
SYSTEM...IN RESPONSE TO POTENTIALLY VIGOROUS NORTHERN STREAM
SHORTWAVE PIVOTING THROUGH THE NEW ENGLAND THU NIGHT/FRIDAY.
DIFFERENCES STILL EXIST IN HOW AMPLIFIED THIS UPPER ENERGY IS...
WITH SENSITIVITY SEEMING TO LIE IN STRENGTH OF THE NORTHERN STREAM
SHORTWAVE AND DEGREE OF INTERACTION WITH PAC ENERGY DURING THE
MIDWEEK. THE STRENGTH OF THIS UPPER ENERGY WILL DETERMINE IF A
CLIPPER TYPE SYSTEM DEVELOPS OR NOT. AND IF IT DOES...AMOUNT OF
ENTRAINMENT OF SOUTHERN MOISTURE...AND LOCATION/RATE OF ANY
COASTAL CYCLOGENESIS. HAVE CONTINUED WITH LOW CHANCE POPS BASED ON
UNCERTAINTY. IN ANY CASE...A PROGRESSIVE UPPER FLOW SHOULD LIMIT
INVOLVEMENT OF THE SOUTHERN STREAM AND POINT TOWARDS A QUICK
HITTING LIGHT PRECIP EVENT THU NIGHT INTO FRI MORN. BASED ON ABOVE
UNCERTAINTIES THE CONDITIONAL P-TYPE IS STILL TRICKY...BUT WITH A
WAA PRECIP PATTERN AND ANY COASTAL CYCLOGENESIS LATE...WILL
CONTINUE WITH A CLIMATOLOGICAL SNOW INTERIOR TO RAIN COAST.

BIGGER STORY WILL BE INTRUSION OF MODERATED ARCTIC AIRMASS IN WAKE
OF THE EXITING SYSTEM FRI AFT INTO FRI NIGHT. HIGH TEMPS WILL
LIKELY BE REACHED EARLY FRIDAY. IN THE WAKE OF THIS
SYSTEM...UNSEASONABLY COLD AND MAINLY DRY CONDITIONS FOR THE
WEEKEND. HIGH TEMPS ON SAT SHOULD RUN A A GOOD 15 DEGREES BELOW
NORMAL...GENERALLY 30S INTERIOR AND STRUGGLING TO AROUND 40 AT THE
COAST. TEMPS COULD MODERATE A BIT ON SUNDAY. HARD FREEZE
CONDITIONS SHOULD BE MET FOR MUCH OF THE AREA...OUTSIDE URBAN
CENTERS...BY FRI NIGHT OR SAT NIGHT.

NEXT IN SERIES OF POLAR LOWS DROPS INTO THE MIDWEST EARLY NEXT
WEEK...WITH POTENTIAL FOR LOW PRESSURE TO IMPACT THE REGION LATE
SUNDAY INTO MONDAY. LOW PREDICTABILITY EXISTS WITH THIS SYSTEM...
DUE TO COMPLEX INTERACTION/EVOLUTION OF SEVERAL NORTHERN STREAM
AND PAC ENERGIES.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE MOVES EAST OVERNIGHT AND TUESDAY.

MAINLY VFR WITH LIGHT SE WINDS TONIGHT. INCREASING LOW LEVEL
MOISTURE SHOULD LEAD TO FEW TO SCATTERED LOW CLOUDS AFTER MIDNIGHT.
WORST CASE SCENARIO WOULD BE BKN025 CIGS. HOWEVER THINK VFR
CONDITIONS ARE MORE LIKELY TO PREVAIL.

ON TUESDAY...VFR CONDITIONS WITH LIGHT SE WINDS.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: CANNOT RULE OUT TEMPO BKN025 CIGS AT SOME
POINT LATE TONIGHT INTO TUE MORNING.

KLGA FCSTER COMMENTS: CANNOT RULE OUT TEMPO BKN025 CIGS AT SOME
POINT LATE TONIGHT INTO TUE MORNING.

KEWR FCSTER COMMENTS: CANNOT RULE OUT TEMPO BKN025 CIGS AT SOME
POINT LATE TONIGHT INTO TUE MORNING.

KTEB FCSTER COMMENTS: CANNOT RULE OUT TEMPO BKN025 CIGS AT SOME
POINT LATE TONIGHT INTO TUE MORNING.

KHPN FCSTER COMMENTS: CANNOT RULE OUT TEMPO BKN025 CIGS AT SOME
POINT LATE TONIGHT INTO TUE MORNING.

KISP FCSTER COMMENTS: CANNOT RULE OUT TEMPO BKN025 CIGS AT SOME
POINT LATE TONIGHT INTO TUE MORNING.

.OUTLOOK FOR 00Z WED THROUGH SAT...
.TUE NIGHT-WED MORNING...MVFR CONDITIONS EXPECTED IN THE
EVENING...THEN IFR CONDITIONS LIKELY/LIFR CONDITIONS POSSIBLE
LATE...WITH LIGHT RAIN...DRIZZLE AND FOG. IMPROVEMENT TO MVFR LATE
WED MORNING.
.WED AFTERNOON/NIGHT...VFR. NW WINDS 10-15G20KT.
.THU...VFR.
.THU NIGHT...CHANCE OF MVFR OR LOWER CONDITIONS IN RAIN OR SNOW.
.FRI...NW WINDS 10-15G20KT. CHANCE OF SNOW OR RAIN WITH MVFR OR
LOWER CONDITIONS IN THE MORNING...MAINLY KGON AND POSSIBLY
KISP/KBDR.
.SAT-SUN...VFR.

&&

.MARINE...
MADE MINOR CHANGES THIS UPDATE TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE. THE FORECAST APPEARS ON TRACK.

A WEAK PRESSURE GRADIENT OVER THE WATERS WILL KEEPING WINDS AT 10
KT OR LESS THROUGH TUESDAY. SEAS WILL RUN 4 FT OR LESS ON THE
OCEAN WATERS...AND AROUND 1 FT ON LI SOUND/NY HARBOR/LI BAYS AS A
RESULT.

ONSHORE FLOW INCREASES TUESDAY NIGHT...THEN WINDS SHIFT OFFSHORE
ON WEDNESDAY AS A COLD FRONT PASSES THROUGH. SUB-SCA CONDITIONS
WILL BE LIKELY THROUGH MOST OF THIS PERIOD...HOWEVER SCA CRITERIA
COULD BE MET AT LEAST ON THE OCEAN WATERS LATE WEDNESDAY
AFTERNOON. ALSO...THERE EVENTUALLY MAY BE A NEED FOR A DENSE FOG
ADVISORY LATE TUESDAY NIGHT INTO WEDNESDAY MORNING.

SCA CONDITIONS LIKELY ON THE OCEAN WEDNESDAY NIGHT INTO EARLY THU
AND POSSIBLE ELSEWHERE. SUB SCA CONDITIONS RETURN FOR LATER
THURSDAY AS HIGH PRESSURE BUILDS IN...WITH POTENTIAL FOR SCA
CONDITIONS ONCE AGAIN FRIDAY AFT INTO SATURDAY IN WAKE OF NEXT
COLD FRONT.

&&

.HYDROLOGY...
IT WILL BE DRY THROUGH TUESDAY.

NO SIGNIFICANT PRECIPITATION IS EXPECTED TUESDAY NIGHT THROUGH
SUNDAY.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...JC/NV
NEAR TERM...MALOIT/JC
SHORT TERM...JC
LONG TERM...NV
AVIATION...PW/GOODMAN
MARINE...MALOIT/JC/NV
HYDROLOGY...JC/NV
Hazardous weather outlook, Nov 10, 3:03 AM EST, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
303 AM EST MON NOV 10 2014

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-111100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
303 AM EST MON NOV 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-111100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
303 AM EST MON NOV 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:27 PM ESTDense Fog AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 3 more20 hr
Nov 11, 3:34 PM ESTMarine Dense Fog AdvisoryOKX19 hr
Nov 11, 3:34 PM ESTSmall Craft AdvisoryOKX36 hr

Nearby

Frost Advisories in New York, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.